# SDR 2003UALA00570

- Difficulty date: July 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 37,951 hours, 26,700 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STA 500B ABOVE STRINGER 4 RT IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
